# SDR AALA202207266917

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737
- Aircraft serial: 30858
- Aircraft time: 59,602 hours, 25,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN MIDDLE CABIN FELL DOWN. REATTACHED EMERGENCY EXIT SIGN PER AMM 11-32-00.
